Follow
Frances Y. Kuo
Frances Y. Kuo
Verified email at unsw.edu.au - Homepage
Title
Cited by
Cited by
Year
High-dimensional integration: the quasi-Monte Carlo way
J Dick, FY Kuo, IH Sloan
Acta Numerica 22, 133-288, 2013
7622013
Remark on algorithm 659: Implementing Sobol's quasirandom sequence generator
S Joe, FY Kuo
ACM Transactions on Mathematical Software (TOMS) 29 (1), 49-57, 2003
4622003
Constructing Sobol sequences with better two-dimensional projections
S Joe, FY Kuo
SIAM Journal on Scientific Computing 30 (5), 2635-2654, 2008
4462008
Lifting the curse of dimensionality
FY Kuo, IH Sloan
Notices of the AMS 52 (11), 1320-1328, 2005
2852005
Quasi-Monte Carlo finite element methods for a class of elliptic partial differential equations with random coefficients
FY Kuo, C Schwab, IH Sloan
SIAM Journal on Numerical Analysis 50 (6), 3351-3374, 2012
2712012
Quasi-Monte Carlo methods for elliptic PDEs with random coefficients and applications
IG Graham, FY Kuo, D Nuyens, R Scheichl, IH Sloan
Journal of Computational Physics 230 (10), 3668-3694, 2011
2032011
On decompositions of multivariate functions
F Kuo, I Sloan, G Wasilkowski, H Woźniakowski
Mathematics of computation 79 (270), 953-966, 2010
1932010
Component-by-component constructions achieve the optimal rate of convergence for multivariate integration in weighted Korobov and Sobolev spaces
FY Kuo
Journal of Complexity 19 (3), 301-320, 2003
1852003
Quasi-Monte Carlo finite element methods for elliptic PDEs with lognormal random coefficients
IG Graham, FY Kuo, JA Nichols, R Scheichl, C Schwab, IH Sloan
Numerische Mathematik 131, 329-368, 2015
1732015
Constructing randomly shifted lattice rules in weighted Sobolev spaces
IH Sloan, FY Kuo, S Joe
SIAM Journal on Numerical Analysis 40 (5), 1650-1665, 2002
1632002
Application of quasi-Monte Carlo methods to elliptic PDEs with random diffusion coefficients: a survey of analysis and implementation
FY Kuo, D Nuyens
Foundations of Computational Mathematics 16, 1631-1696, 2016
1582016
Constructing embedded lattice rules for multivariate integration
R Cools, FY Kuo, D Nuyens
SIAM Journal on Scientific Computing 28 (6), 2162-2188, 2006
1492006
Multi-level quasi-Monte Carlo finite element methods for a class of elliptic PDEs with random coefficients
FY Kuo, C Schwab, IH Sloan
Foundations of Computational Mathematics 15, 411-449, 2015
1382015
Higher order QMC Petrov--Galerkin discretization for affine parametric operator equations with random field inputs
J Dick, FY Kuo, QT Le Gia, D Nuyens, C Schwab
SIAM Journal on Numerical Analysis 52 (6), 2676-2702, 2014
1202014
On the step-by-step construction of quasi–Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces
I Sloan, F Kuo, S Joe
Mathematics of Computation 71 (240), 1609-1640, 2002
1152002
Multilevel quasi-Monte Carlo methods for lognormal diffusion problems
F Kuo, R Scheichl, C Schwab, I Sloan, E Ullmann
Mathematics of Computation 86 (308), 2827-2860, 2017
1052017
Quasi-Monte Carlo methods for high-dimensional integration: the standard (weighted Hilbert space) setting and beyond
FY Kuo, C Schwab, IH Sloan
The ANZIAM Journal 53 (1), 1-37, 2011
1032011
Lattice rules for multivariate approximation in the worst case setting
FY Kuo, IH Sloan, H Woźniakowski
Monte Carlo and Quasi-Monte Carlo Methods 2004, 289-330, 2004
86*2004
Liberating the dimension
FY Kuo, IH Sloan, GW Wasilkowski, H Woźniakowski
Journal of Complexity 26 (5), 422-454, 2010
802010
Construction algorithms for polynomial lattice rules for multivariate integration
J Dick, F Kuo, F Pillichshammer, I Sloan
Mathematics of computation 74 (252), 1895-1921, 2005
792005
The system can't perform the operation now. Try again later.
Articles 1–20